# SDR RAIA00202060

- Difficulty date: February 14, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 12,704 hours, 14,222 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7003110901
- Part serial: 95079101
- Condition: Inoperative
- Part time: 14,046 hours, 13,518 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5578- STL- FO HORIZONTAL SITUATION INDICATOR WENT BLANK DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE FO ELECTRONIC FLIGHT INSTRUMENT SYSTEM INDICATOR.
